# SDR REXA2022101402266

- Difficulty date: September 15, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spigot
- Part number: CN6242067205
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL LATCH DOOR SPIGOT CHAFED.  .60" X .20" X .020" DEEP	REPLACE SPIGOT
